ArticleOriginal scientific text

Title

Asymptotically isometric and isometric copies of 1 in some Banach function lattices

Authors ,

Abstract

We identify the class of Caldern-Lozanovskii spaces that do not contain an asymptotically isometric copy of 1, and consequently we obtain the corresponding characterizations in the classes of Orlicz-Lorentz and Orlicz spaces equipped with the Luxemburg norm. We also give a~complete description of order continuous Orlicz-Lorentz spaces which contain (order) isometric copies of 1(n) for each integer n2.~As an application we provide necessary and sufficient conditions for order continuous Orlicz-Lorentz spaces to contain an (order) isometric copy of 1.~In particular we give criteria in Orlicz and Lorentz spaces for (order) isometric containment of 1(n) and 1.~The results are applied to obtain the~description of universal Orlicz-Lorentz spaces for all two-dimensional normed spaces.

Keywords

Caldern-Lozanovskii spaces, Orlicz-Lorentz spaces, Orlicz spaces, Lorentz spaces, Marcinkiewicz spaces, isometric copies of 1(n) and 1, asymptotically isometric copies of 1, fixed point property
Pages:
383-400
Main language of publication
English
Published
2013
Published online
2014-12-15
Exact and natural sciences